# SDR SWIA200921902

- Difficulty date: June 24, 2009
- Submitted: July 6, 2009
- Operation: Air carrier
- Aircraft: N748SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10203
- Aircraft time: 12,757 hours, 8,048 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN CABIN ON TAXI.  (FLT 5770)  REPLACED RIGHT ACM PER AMM.
